Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Wire  Bored?

Author Topic: Ativan withdrawal  (Read 179 times)

0 Members and 1 Guest are viewing this topic.

Offline anxiousgrl

  • Newbie
  • *
  • Posts: 14
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Ativan withdrawal
« on: June 05, 2014, 10:29:24 AM »
Hi there, I recently went on a trip where I flew 10 times in two weeks, every time I flew I took 1 mg of Ativan because I was worried I'd have a panic attack. Now that I'm home I'm having Ativan withdrawal and my anxiety has gotten really bad. Has anyone had Ativan withdrawal? how long did it last? and what did you do to make it easier to deal with?

Thanks! 
Bookmark and Share

Offline Julie A. Cook

  • Full Member
  • ***
  • Posts: 101
  • Rec's: 2
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Ativan withdrawal
« Reply #1 on: June 05, 2014, 11:37:41 AM »
My suggestion is to talk directly yo your doctor.  He or she will bring you down gradually so that you can get off it and use it only when essentially

Best regards and good luck,

Julie
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 3960
  • Country: au
  • Rec's: 90
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Ativan withdrawal
« Reply #2 on: June 05, 2014, 05:47:48 PM »
Hi there, I recently went on a trip where I flew 10 times in two weeks, every time I flew I took 1 mg of Ativan because I was worried I'd have a panic attack. Now that I'm home I'm having Ativan withdrawal and my anxiety has gotten really bad.

Taking 1mg of Ativan only 10 times over 2 weeks should not trigger dependence. How much were you taking before this? Is heightened anxiety your only symptom?

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline stevo1111

  • Full Member
  • ***
  • Posts: 225
  • Rec's: 7
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Ativan withdrawal
« Reply #3 on: June 05, 2014, 06:39:07 PM »
I suggest that rather than symptoms from Ativan, you are experiencing post trip anxiety. The Ativan may have masked the physical symptoms of stress, however your body was still under stress and as a result you now feel increased anxiety. It happens to me after every busy period of my life, regardless of if I feel stressed at the time or not. Also, jet lag and a let down after a fun/busy time can also be triggers of increased anxiety. After you return to your "normal" life, you return to thinking about how you feel in the moment more, rather than living in it.

Odds are good that you will soon return to how you felt before the trip.
Bookmark and Share

Offline anxiousgrl

  • Newbie
  • *
  • Posts: 14
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Ativan withdrawal
« Reply #4 on: June 08, 2014, 10:01:28 PM »
Thanks for all the replies, I'm starting to feel better after getting back into a routine. Replying to insights post, I was not taking any Ativan before and heightened anxiety and panic attacks were my only symptoms.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 3960
  • Country: au
  • Rec's: 90
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Ativan withdrawal
« Reply #5 on: June 09, 2014, 01:15:55 AM »
I was not taking any Ativan before and heightened anxiety and panic attacks were my only symptoms.

Then it wasn't withdrawal, just all the traveling catching up with you.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
4 Replies
1605 Views
Last post September 23, 2007, 09:11:53 AM
by ocdengineer
8 Replies
902 Views
Last post October 15, 2009, 02:01:59 PM
by speedfreakadelic
1 Replies
182 Views
Last post November 26, 2013, 10:15:31 PM
by insights
1 Replies
79 Views
Last post August 15, 2014, 08:00:41 PM
by rileybug
1 Replies
39 Views
Last post August 28, 2014, 02:28:13 PM
by Never-Quit

anything